Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Path properties for $ l\sp \infty$-valued Gaussian processes


Authors: Miklós Csörgő, Zheng Yan Lin and Qi Man Shao
Journal: Proc. Amer. Math. Soc. 121 (1994), 225-236
MSC: Primary 60G15; Secondary 60F15, 60G10, 60G17
DOI: https://doi.org/10.1090/S0002-9939-1994-1231032-9
MathSciNet review: 1231032
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove moduli of continuity results for $ {l^\infty }$-valued Gaussian processes in general, as well as for $ {l^\infty }$-valued Ornstein-Uhlenbeck processes in particular.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G15, 60F15, 60G10, 60G17

Retrieve articles in all journals with MSC: 60G15, 60F15, 60G10, 60G17


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1231032-9
Keywords: $ {l^\infty }$-valued Gaussian processes, $ {l^\infty }$-valued Ornstein-Uhlenbeck processes, moduli of continuity, quasi-increasing functions
Article copyright: © Copyright 1994 American Mathematical Society